# SDR VNAA2016060900013

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 29,986 hours, 30,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559+80 TO 559+96 , 559+104 , 559+110 AND 567 CARGO COMPARTMENT RAIL FITTINGS ARE CORRODED AT LBL 27.  MAINTENANCE R & R CARGO COMPARTMENT RAIL FITTINGS AT LBL 27 IAW AMM 20-21-00-910-801.
